Dal Alert!

Receive alerts from Dalhousie by text message.

X

Dorette Pronk

Professor

Department of Mathematics and Statistics

Email: pronk@mathstat.dal.ca
Phone: (902) 494-3732
Fax: (902) 494-5130
Mailing Address: 
Department of Mathematics & Statistics
Dalhousie University
6316 Coburg Road - PO BOX 15000
Halifax, Nova Scotia, Canada
B3H 4R2
 
Research Topics:
  • Categories Algebra Topology-ATCAT
  • Double categories
  • Localizations for higher categories
  • Orbifold homotopy theory
  • Stacks and groupoids
  • Applications of algebraic topology
  • Topos theory
  • Categories without units


Office Number:
Chase Room 302

Education:   PhD - Utrecht University (1995) 
  MSc - Utrecht University(1991)

Scholarly Interests: Category Theory and Algebraic Topology: Localizations, Generqalized; Quotient Structures, Groupoids, Orbifolds, Computational Geometry & Topology and Specifically Applied to Fractals.

Publications:

  • R. J. M. Dawson, R. Paré, D. A. Pronk, Universal properties of Span, accepted for publication in Theory and Applications of Categories
  • R. J. M. Dawson, R. Paré, D. A. Pronk, Free extensions of double  categories, Cahiers de Topologie et Géometrie Différentielle Catégoriques, Vol XLV-1 (2004), pp. 35 - 80
  • R. J. M. Dawson, R. Paré, D. A. Pronk, Adjoining adjoints, Advances in Mathematics 178 (2003), pp. 99-140
  • Robert Dawson, Robert Paré, Dorette Pronk, The span construction, Theory and Applications of Categories 24 (2010), pp. 302-377
  • Dorette Pronk and Laura Scull, Translation groupoids and orbifold cohomology, Canadian Journal of Mathematics 62 (2010), pp. 614-645

Personal site: